# SDR AALA201701169002

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 29,867 hours, 10,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT RIGHT HAND EMERGENCY EXIT LENS MISSING AT L4 DOOR. MAINTENANCE REPLACED EXIT LIGHT LENS PER AMM 33-51-13.
